# SDR 2007UALA02360

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 30,709 hours, 11,619 cycles
- Engine: Iae V2522A5
- Engine time: 28,050 hours, 10,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERTEMP ON START 717 DEG, 30 SEC.
